MathSciNet Relay Station
MathSciNet bibliographic data
MR2080518 (2005b:05205) 05C85 (05C12 68R10)
Demaine, Erik D.; Hajiaghayi, Mohammad Taghi Diameter and treewidth in minor-closed graph families, revisited. Algorithmica 40 (2004), no. 3, 211–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement